# SDR DL764070309

- Difficulty date: April 7, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 21,688 hours, 6,814 cycles
- Engine: Ge CF680C2*
- Engine time: 18,628 hours, 5,755 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 18,628 hours, 5,755 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

RT ENG FUEL FILTER LIGHT ON CLIMB ALL PARAMETERS NORMAL.  REPLACED NR 2 ENG FUEL FILTER ALSO FOUND PRESSURE SW LINE M P/N 1836M35G01 LEAKING.  REPLACED SAME.  OPS AND LEAK CKS OK.
